Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: anxiety and more anxiety....  (Read 129 times)

0 Members and 1 Guest are viewing this topic.

Offline worrygal

  • Newbie
  • *
  • Posts: 15
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
anxiety and more anxiety....
« on: April 19, 2014, 12:41:38 PM »
Hello everyone!
I hope everyone is having a good day:)  I was wondering about other people having "backslides" I was doing great last week with my nerves and anxiety.....then on Friday I felt it all come back. I was on 50. mg for 32 days of zoloft...then about 9 days ago she upped me to 100 mg of zoloft. I wonder if I am ever going to not have panic or anxiety.....the doctor said by now that I should be great....its been almost 5o days on zoloft...any thoughts?

I am constantly checking my self or being aware of my feelings like
do i feel dizzy
do I feel sick
was that my heart?
i cant shut my head off.
on a lighter note......I hope everyone is great!
:)

 :action-smiley-065:
Bookmark and Share

Offline Carl24uk

  • Newbie
  • *
  • Posts: 32
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: anxiety and more anxiety....
« Reply #1 on: April 19, 2014, 01:15:00 PM »
Massage your temples scalp and side of head works wonders for me
Bookmark and Share

Offline ARose318

  • Jr. Member
  • **
  • Posts: 69
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: anxiety and more anxiety....
« Reply #2 on: April 19, 2014, 09:13:30 PM »
I've been on 50mgs of Zoloft since Sept 2012, and about a week ago I upped to 75mgs.

I still have/had break through attacks even at 50mgs, I only increased because of certain life stressors that were causing me to get very stressed, which kick started my attacks.

Zoloft is only a daily management med, it's not a miracle pill that's going to stop the attacks on it's own, you have to help yourself too. If you feel an attack coming on, the Zoloft should help keep you calm enough to get through it using whatever skills work for you. If you're really struggling though I'd talk to you Dr, maybe Zoloft isn't the right med for you?

I also have Klonopin I can take as needed for break through attacks (depending on how bad they are)

At 9 days of an increase your body is just starting to feel the effects of the 100mgs, one of the side effects I hear quite a lot about is increased anxiety for a bit while you increase your dose until your body evens out
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
8 Replies
6571 Views
Last post June 11, 2014, 11:21:51 AM
by Katlyn87
6 Replies
14723 Views
Last post June 28, 2012, 03:25:55 AM
by reddwolf
2 Replies
2779 Views
Last post December 09, 2011, 07:41:10 AM
by AnxietyFreakAlert
13 Replies
2808 Views
Last post November 28, 2013, 05:40:21 PM
by Amanda1286
2 Replies
807 Views
Last post October 15, 2012, 10:32:38 AM
by Kraydude8